# SDR N6WA20210915201

- Difficulty date: September 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10216
- Aircraft time: 39,620 hours, 27,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 21278
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT LOWER EXIT SIGN WILL NOT TURN ON AND AFT EMERGENCY CENTER OVERHEAD EXIT SIGN. R.R #3 EMERGENCY BATTERY AND EXIT LIGHT DS175 IAW CRJ AMM 33-51-17 AND 33-51-05 OPS CHECK GOOD
